# SDR CALA2020011900164

- Difficulty date: January 15, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 60,565 hours, 25,251 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: D5746023800000
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) L-23 NO DOT. LEFT WING NUMBER 2 SLAT HAS A DENT APPROX 8" O/B OF TRACK 5 AND 1" FWD OF STRINGER. NONROUTINE 9825786 ACCOMPLISHED REPAIR OF LEFT WING NUMBER 2 SLAT DENT APPROXIMATEL Y 8" O/B OF TRACK 5 AND 1" FWD OF STRINGER IAW SRM 57-40-00 -300-017.
